# SDR VNAA0708009

- Difficulty date: August 11, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7873
- Aircraft time: 8,609 hours, 8,795 cycles
- Engine: Ge CF343B1
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: H29X9015
- Part serial: 70807021
- Condition: Separated
- Location: Rt Mlg
- Part time: 86 hours, 95 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE RIGHT HAND MAIN TIRE LOST ITS TREAD.  MAINTENANCE INSPECTED AND CONFIRMED THE TREAD LOSS IN ADDITION TO DAMAGE TO THE RIGHT HAND INBOARD FLAP BOTTOM SIDE.  MAINTENANCE REMOVED AND REPLACED THE RIGHT HAND INBOARD TIRE IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL.  MAINTENANCE ALSO REMOVED AND REPLACED THE RIGHT HAND INBOARD FLAP AND REPAIRED ALL DAMAGE.  OPERATIONAL CHECKS WERE PERFORMED.  AIRCRAFT WAS RELEASED FOR SERVICE.
